# SDR CA130401014

- Difficulty date: March 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AS SOON AS THE AUTOFEATHER WAS ARMED, THE PROPELLER FEATHERED UNCOMMANDED.  THE INSTALLED AFU WAS INVOLVED IN PREVIOUS AUTOFEATHER EVENTS AND WAS LATER MODIFIED UNDER SB21822. UPON RETURN FROM MODIFICATION, THE AFU WAS INSTALLED AND AFTER 38 HRS OF OPERATION THE EVENT OCCURRED. TROUBLESHOOTING IS ONGOING.
